ITEM METADATA RECORD
Title: POST-LIE ALGEBRA STRUCTURES AND GENERALIZED DERIVATIONS OF SEMISIMPLE LIE ALGEBRAS
Authors: Burde, Dietrich ×
Dekimpe, Karel #
Issue Date: 2013
Publisher: Nezavisimyi Moskovskii Universitet
Series Title: Moscow Mathematical Journal vol:13 issue:1 pages:1-18
ISSN: 1609-3321
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science